MAUDE Adverse Event Report: INNOSYS CO., LTD. DYNA LOCKING TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD

INNOSYS CO., LTD. DYNA LOCKING TROCHANTERIC NAIL; INTRAMEDULLARY FIXATION ROD
Model Number NG1220
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 06/02/2023
Type of Reportable Event Malfunction
Event or Problem Description
This issue occurred in korea.On (b)(6) 2023 the patient had a surgery to implant the dyna locking trochanteric nail system.The fracture of the trochanteric nail 130-12x200mm was confirmed through an x-ray review conducted 7 days after the surgery.
 
Additional Manufacturer Narrative
Results of investigation: upon reviewing the production and inspection records of the fractured trochanteric nail, it was confirmed that it was manufactured properly.Upon examination of the retrieved nail, it was observed that the inside of the nail hole was deeply indented, likely due to the neck screw.This suggests that the fracture occurred due to patient-related factors.The probable cause of this problem (early fracture of implant) is attributed to the weight-bearing (e.G., walking practice shortly after surgery) or external impact (e.G., a fall) on the implant by the elderly patient before complete bone union.Based on the literature review, after femoral bone fracture treatment, it is recommended to allow joint movement without weight-bearing for up to 7 days, and partial weight-bearing walking exerciess with crutches or a walking aid can start from 10 days (stable fractures) to 3 weeks (unstable fractures) after the surgery.(s.S kim, hip pelvis 25(3)2013) furthermore, restricting weight-bearing after surgery has been found to reduce potential complications in elderly patients.(c gunay, acta orthop.Belg., 80, 2014).Additionally, physical damage (scratches) from the surgical procedure (reaming) was observed on the exterior of the nail.Such damage can act as a stress-rising factor.Current status: we have provided feedback to the user based on the investigation july 12, 2023.And after confirming the fracture of the nail, the fractured implant was removed and a reoperation was successfully completed on (b)(6) 2023.As of now, there are no specific health issues identified and we will continue to monitor the patient's health condition.

Brand Name
DYNA LOCKING TROCHANTERIC NAIL
Common Device Name
INTRAMEDULLARY FIXATION ROD
Manufacturer (Section D)
INNOSYS CO., LTD.
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS  11781
Manufacturer Contact
ye-seul choi
20 sandan-ro 76 beon-gil
uijeongbu-si, gyeonggi-do 11781
KS   11781
MDR Report Key17339949
Report Number9617297-2023-00001
Device Sequence Number17870770
Product Code HSB
UDI-Device Identifier08800015916974
UDI-Public(01)08800015916974(11)180917(10)18H217
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093707
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Replace,Patient Monitoring
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNG1220
Device Catalogue NumberNG1220
Device Lot Number18H217
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2023
Initial Report FDA Received Date07/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/18/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age84 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic
Patient RaceAsian